# SDR AU001253

- Difficulty date: December 25, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767332
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131
- Condition: Faulty
- Location: Escape Slide
- Component: Escape Slide, 20121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT ESCAPE SLIDE BATTERY PACK AND CHARGER ASSEMBLIES FAULTY.
